Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Lacnez

Member
  • Total Reviews

    0
  • Content Count

    21
  • Joined

  • Last visited

  • Days Won

    1

Lacnez last won the day on July 23 2018

Lacnez had the most liked content!

Community Reputation

10 Neutral

About Lacnez

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Hope the wedding was awesome!!!!!!!!! you must of looked killer clear skinned and in a nice suit
  2. So I weigh around 65 kg so pretty similar weight and I have been on 40 mg my whole course and at the start of the 3rd month I started to clear so by then my cumulative dose was 2400 mg and you after three entire months are at 2700 mg and I assume your acne is worst than mine. So yes it will take longer on lower dosages but you don't have to deal with too many bad side effects. This drug will work you need to hit a higher dosage which you will and your face will start to clear. Stick with it and
  3. Yes this is normal, my derm warned me that increases in dosage can cause another breakout so don't worry it is your body adjusting to the increased concentration. You know this drug works and you saw it for yourself first hand and just wait and you know the results will come. Hang in there the road to clear skin is on its way.
  4. Unfortunately there is no way to know when your breakouts will stop. I've heard of people clearing up in two weeks and others clearing up in their sixth month, I personally cleared up just after two months while on 40 mg. Also my acne wasn't bad and painful so I kinda lived with it but my derm told me it was a bad idea to use any spot treatments since it will try your skin which is not something you want while on accutane. I'd say avoid popping and it'll head eventually and obviously reduces the
  5. the 120mg x body weight is what doctors found the be the range that they see success in acne remission I believe it was between 120 - 150 x body weight that derms strive for to accumulate in their patients bodies. Once you reach that mark most people will be clear for a few months and then only time will tell if you break out again. Hopefully you end up like your mom and clear but if not you can always take a second course
  6. I would talk to your derm cause they starting at 30 or 20 is common to get your body acclimated to the drug. But I agree 6 months on 30 mg with your weight won't you to the dosage range. even 40 mg on 6 months won't do it so for sure talk to your derm and voice these concerns
  7. ya my dude don't stress my skin kept breaking out until like the third month and one week poof it all started to clear up, like some people need 6 months to see clearing but we all see it eventually. Like i had two smallish breakouts out of nowhere in my 6th month after being clear for two months, shit happens just gotta trust it and give it time you just gotta do your part to help your body and keep those side effects managed and you'll be good!
  8. @Andy87 For the joint pain I found that upping the omega 3's really helps. People recommend fish oils I being plant based recommend ground up flax seeds and for one-two combo I also recommend taking a nice strong dose of turmeric mixed with some black pepper that'll help with inflammation and some joint pain. Hope that helps with some annoying side effects
  9. I just applied aquaphor all over a few times a day and it eventually healed. Listen to your derm use the cream and it should clear up, plus its early days the body is adjusting I'm sure in the coming weeks your body will adjust and your lips will be normal, DRY but normal haha and if anything you'll see your derm in three weeks and im sure they'll help you out.
  10. Did any of the lip balms have SPF in it? similar stuff happened to me and turned out to be a sunburn, apparently our lips are more sensitive to sun than our skin. The skin will come back but I did notice that my lips have remained pretty red sensitive after the fact, but I'm almost done so I can live with it.
  11. tests have shown that taking accutane with atleast 20g of fat doubles the absorption of the medicine. One egg and those nutts that you're eating gets you past that or on the cusp so I wouldn't worry. If you're cooking with oil then you 100% exceed that.
  12. I haven't been doing anything for red marks, mine aren't that bad but if mine do persist after I'm done my 8 months I'll probably do some laser treatment to remove them but for now I'll let time do its thing
  13. thats looking great!!! you cleared up like a week after me haha it only gets better from now !!! keep it up my dude
  14. Honestly same thing is happening to me like I was clearing up and all of sudden it got worst, thankfully I see my derm on friday and hopefully we can up me from 40 mg to 60 mg or whatever she feels is good, but overall lets looking up for you man!
  15. I wanna preface this with this is all my opinion So we all see acne as this negative thing and lets be honest it really is, nobody is happy about having it but when it comes to a silver lining I personally can say for myself that there has been one. First we can start with one that I think we all have. I think as acne suffers we all have developed an empathetic trait especially to this suffering from acne since we obviously walked a day in their shoes (or still currently are). I think that i
×